# SDR AALA20090721MCI01

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 31,370 hours, 14,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27518
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK WILL NOT HOLD CHARGE.  REPLACED BATTERY PACK.
